# SDR 2002UALA00950

- Difficulty date: June 3, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 29,257 hours, 18,400 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED AT APPROXIMATELY STATION 340 JUST ABOVE STRINGER 16L.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED DOUBLER AND FILLER.  TYPICAL SPLICE REPAIR WAS USED AT BUTT JOINT.
